# SDR MASA200601847

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,890 hours, 14,618 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 330
- Condition: Inoperative
- Location: Stab
- Part time: 15,230 hours, 11,833 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6023 PHX - STAB CHANNEL 1 INOP.  MAINTENANCE REMOVED AND REPLACED ACTUATOR.  OP'S CHECK NORMAL.
